# SDR RAAA00B2046

- Difficulty date: October 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,515 hours, 42,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 87310012
- Part serial: 1144
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT IDENTIFIER FAILS TEST AND HAS BROKEN STROBE LIGHT LEAD.  REPLACED LIGHT ASSY AND OPS CHECKED IAW RAA GMM.
